Magnesium salicylate is a nonsteroid anti-inflammatory medicine (NSAID) in a group of drugs called salicylates (sa-LIS-il-ates). This medication works by reducing substances in the body that cause pain, fever, and also inflammation.

You are watching: Can you take pamprin and tylenol together

Pamabrom is a diuretic (water pill).

Acetaminophen, magnesium salicylate, and also pamabrom is a mix medicine used to act menstrual symptoms such as cramps, headache, backache, muscle aches, bloating, and fluid retention.

Acetaminophen, magnesium salicylate, and pamabrom may additionally be supplied for other purposes not listed in this medication guide.


Get emergency medical aid if you have actually signs of an allergic reaction: hives; difficult breathing; swelling of her face, lips, tongue, or throat.

Stop making use of this medicine and also call your medical professional at when if friend have:

a light-headed feeling, choose you can pass out;any redness or swelling; or

Common side effects may include:

This is not a finish list of side effects and also others might occur. Call your physician for clinical advice about side effects. You may report side results to FDA at 1-800-FDA-1088.


Do not offer this medicine to a boy or teenager through a fever, flu symptoms, or chicken pox. Salicylates can reason Reye"s syndrome, a serious and also sometimes fatal problem in children.

Do no take more of this medication than is recommended. An overdose of paracetamol can damage your liver or reason death. speak to your medical professional at once if you have actually nausea, pains in your top stomach, itching, ns of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Paracetamol (sometimes abbreviated together APAP) is contained in many combination medicines. Taking particular products with each other can cause you to obtain too lot acetaminophen which can lead to a deadly overdose.

In rarely cases, acetaminophen may reason a severe skin reaction. Stop acquisition this medicine and call your medical professional right away if you have actually skin redness or a rash the spreads and also causes blistering and also peeling.


What have to I comment on with my health care provider prior to taking this medicine (Pamprin Cramp Formula)?


You have to not take it this medication if you are allergic to acetaminophen (Tylenol), magnesium salicylate (Nuprin), pamabrom, aspirin or other NSAIDs.

Do not provide this medication to a kid or teenager with a fever, flu symptoms, or chicken pox. Salicylates can cause Reye"s syndrome, a serious and also sometimes fatal condition in children.

Magnesium salicylate may cause stomach or minister bleeding, which deserve to be fatal. These problems can occur without warning while you are taking acetaminophen, magnesium salicylate, and also pamabrom, particularly if you take it this medication for a lengthy time, or:

if friend are period 60 or older;

Ask a medical professional or pharmacist if it is safe for girlfriend to take this medicine if you have actually other clinical conditions, especially:

heartburn or other stomach problems;

Magnesium salicylate might be harmful to an unborn baby if the mom takes the medication throughout the last 3 months of pregnancy. perform not take acetaminophen, magnesium salicylate, and pamabrom without informing your physician if you are pregnant or plan to become pregnant throughout treatment.

This medicine deserve to pass right into breast milk and may damage a education baby. Tell your physician if you room breast-feeding a baby.


Use precisely as directed on the label, or together prescribed by your doctor. Execute not take more of this medication 보다 is recommended. An overdose of paracetamol can damages your liver or cause death.

Stop acquisition this medication and call your doctor if:

you have a heat lasting much longer than 3 days; you have actually pain lasting much longer than 10 days; oryour symptoms get worse, or if you have any new symptoms.

This medicine can cause unusual outcomes with particular medical tests. Tell any doctor that treats you that you space using acetaminophen, magnesium salicylate, and pamabrom.

Store at room temperature away from moisture and also heat.

*
question What causes tooth decay? check out Answer

Since this medication is offered when needed, you may not it is in on a dosing schedule. If you are on a schedule, usage the missed dose as soon as girlfriend remember. Skip the missed dose if the is practically time because that your following scheduled dose. Do not usage extra medicine to make up the let go dose.

Never take much more than 8 tablet computers in one 24-hour period.


Seek emergency clinical attention or call the Poison help line at 1-800-222-1222. An overdose the this medicine can be fatal.

The first signs of an acetaminophen overdose incorporate loss that appetite, nausea, vomiting, stomach pain, sweating, and also confusion or weakness. Later on symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the white skin - man of her eyes.


Ask a physician or pharmacist before using any type of other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is included in many mix medicines. Taking details products with each other can reason you to gain too much acetaminophen which can lead to a deadly overdose. examine the label to check out if a medicine includes acetaminophen or APAP.

Avoid drinking alcohol. The may rise your hazard of liver damages while taking acetaminophen.


Other drugs may connect with acetaminophen, magnesium salicylate, and also pamabrom, consisting of prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health treatment providers around all drugs you use now and also any medication you start or avoid using.


Your pharmacist have the right to provide much more information around acetaminophen, magnesium salicylate, and pamabrom.

See more: How Does Being Eaten Out Feel Good, Find Out Here


Remember, keep this and all other medicines out of the with of children, never share your medicines with others, and also use this medication just for the indication prescribed.
Every initiative has been made come ensure the the information detailed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, yet no insurance is make to that effect. Medicine information contained herein may be time sensitive. Multum information has actually been compiled for use by health care practitioners and consumers in the joined States and also therefore Multum does no warrant that uses exterior of the United states are appropriate, unless specifically shown otherwise. Multum"s drug details does not endorse drugs, diagnose patients or recommend therapy. Multum"s drug information is one informational source designed to assist licensed medical care practitioners in caring for their patients and/or to offer consumers the town hall this organization as a supplement to, and also not a instead of for, the expertise, skill, knowledge and also judgment of medical care practitioners. The absence of a warning because that a provided drug or drug combination in no method should be construed to suggest that the medicine or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any type of responsibility for any kind of aspect of healthcare administered through the help of details Multum provides. The information contained herein is no intended come cover all feasible uses, directions, precautions, warnings, medicine interactions, allergy reactions, or disadvantage effects. If you have actually questions about the drugs you space taking, examine with your doctor, nurse or pharmacist.